# SDR MK1Y20230503001

- Difficulty date: May 3, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWL, P/N 224-2302-345, S/N 1198: DURING MAINTENANCE INSPECTION AT IAI FACILITIES.   AN UNDOCUMENTED DOUBLER REPAIR LOCATED BETWEEN NAC STA 280 AND 288 AT 10 O'CLOCK. SIZE: 7.4"X4.6".
M0566 – A CRACK STRETCHING FROM THE FASTENER TO THE AFT EDGE OF THE EXTERNAL CORE COWL SKIN LOCATED AT NAC STA 307,8 O'CLOCK.   A CRACK STRETCHING FROM THE FASTENER TO THE EDGE OF THE EXTERNAL CORE COWL (AFT FRAME) SKIN LOCATED AT NAC STA307,7 O'CLOCK.
